# SDR SWAA2022021001817

- Difficulty date: March 4, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 43,764 hours, 26,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL RETAINER BRCKET ABOVE R/H RAM AIR EXHAUST AT STA663 CRACKED / REMOVED & REPLACED PER SRM 51-40-02
